MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X STANDARD HDF BLOODLINE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5100-7
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
A user facility¿s clinic manager (cm) reported that 1 hour into a patient's hemodialysis (hd) treatment, a fresenius 5008x bloodline had air in it.The fresenius 5008x hd machine alarmed appropriately with an ¿air in line¿ alarm.A fresenius dialyzer was also in use.The air removal procedure was followed, but air continued to appear.After initiating the air removal procedure, a blood leak was noted to originate from the arterial pressure dome.There were no loose connections, no issues noted during prime and no changes in pressure during treatment.The patient¿s estimated blood loss (ebl) was approximately 260ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on the same machine and treatment completed successfully with new supplies.The patient lost thirty minutes of treatment due to the interruption.The complaint device is available to be returned to the manufacturer for evaluation.A photo has been provided.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Additional Manufacturer Narrative
Additional information: d9.H3, h7, h9 plant investigation: the complaint device was returned to the manufacturer for physical evaluation.During the disinfection of the complaint product sample no leaks or other problems were observed.The complaint product sample was visually inspected under the microscope.During the inspection, a syringe was used to inject a mixture of blue dye and water into the sample.This revealed a leak at the connection between the pressure dome (pod) and the main line assembled to the borla h valve.A gap was observed between the walls of the dome and the tube, and no dryness channel was found.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.Upon completion of the evaluation, the reported event was confirmed.
 
Event or Problem Description

Brand Name
5008X STANDARD HDF BLOODLINE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key22176245
Report Number0008030665-2025-01305
Device Sequence Number7799097
Product Code FJK
UDI-Device Identifier00840861102365
UDI-Public00840861102365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number03-5100-7
Device Lot Number25ER01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 96827
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER; FRESENIUS DIALYZER; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age77 YR
Patient SexMale
Patient Weight72 KG